News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: vomiting after sex


 bunnyluve - Wed Nov 12, 2008 11:01 am

I am 20 i have been sexually active since i was 17. The second time I had sex my back began to hurt and then i had to vomit. Hadnt happened since then ( I also suffer from chronic back pan). Between then and now ive had clamydia several times, cured each time, finnally found the source guy and stopped seeing him. Also I have hpv, either strain 6 or 11. I have been with my bf for a year we are both cleared of stds(except me with hte hpv). Sometimes when him and i have sex, in certain positions or slightly roughly, i first have an urge to pee, then my back starts to hurt and then I have stomach cramps which leads me to vomit shortly after. I asked the doctor who does my paps but she said she didnt know. I really want to know whats wrong with me, but i am so tired of going through tests.Also was on depoprovera and now am i seasonelle.Please help, its ruining my life.
 Debbie Miller, RN - Wed Nov 12, 2008 6:54 pm

User avatar Hello,
I don't know of any condition that typically results in symptoms like this. I would look to general nauseating conditions such as inner ear disturbance (dizziness) that could result from some "acrobatic" sexually activity or generalized stomach queasiness where you are just quite sensitive to smells, physical activity near your stomach, etc. Aside from this the most likely cause would be psychological so perhaps you could benefit from therapy to uncover some subconscious pain.

If you have not eaten within a couple of hours of having sex it is possible you could experience a drop in blood sugar from the exercise and maybe you need to be sure your stomach is not too empty.

I would suggest trying to keep your sexual experience a bit milder to see if that in itself helps the situation. It would be helpful for your doctor to know what triggers the problem and what might reduce the severity in determining the cause.

Of course you could have sensitivity to the pill but I would expect this to be more than just with sex. Of course, given your history of sexually transmitted infection it is important to be sure you are checked periodically for signs of illness.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here